# SDR R61A201510040827

- Difficulty date: October 4, 2015
- Submitted: November 15, 2015
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 13,580 hours, 13,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561104SP
- Condition: Corroded
- Location: Bs 229-571
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, FOUND RT OTBD SEAT TRACK BS 229.50-571.50 HAS MULTIPLE ARES OF POSSIBLE CORROSION.  MAINTENANCE R & R THE SEAT TRACK.  ACFT
